# SDR 98FDEA00439

- Difficulty date: July 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N670FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 777
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A, B, G

## Discrepancy

STA-IAH:  AT FL 310 DUAL PACK FAILURE SIMULTANEOUSLY.  FOLLOWED ECAM PROC, COULD NOT RESTORE PACKS.  CABIN CLIMBED ABOVE 10,000 FT AT WHICH TIME GOT CABIN EXCESS ECAM WARN DIRECTING A DESCENT TO 10,000 MSL.  DECLARED EMERGENCY WITH ATC.  DESCENDED TO 10,000 FT WITH O2 MASKS ON.  DIVERTED TO IAH FOR REPAIRS.  ALL OTHER PRESSURIZATION INDICATIONS WERE NORMAL PRIOR TO FAILURE.  FOUND NR 2 CONTROLLER NOT (BITE TEST) IN FLT POS, IT WAS IN COMP POS.  RETURNED TO FLT POS.  ALL BITE CKS NORMAL ON BOTH CONTROLLERS, OK FOR RETURN TO SERVICE.
